# SDR SWAA2018090624876

- Difficulty date: September 3, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N7714B
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- Aircraft time: 48,763 hours, 25,130 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 214A3001
- Condition: Faulty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING CLIMB THROUGH 5000FT. STRONG ELECTRICAL ODOR IN COCKPIT REMAINED THRU LANDING.  R&R RECIRC FAN PER MM.
